# SDR SWAA102301

- Difficulty date: April 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 77,025 hours, 70,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
